Highlights845 mg aspirin, a nonsteroidal anti-inflammatory drug (NSAID)65 mg caffeineFast-actingEasy to take24 powder packetsBC Fast Pain Relief Powder Packets offer quick, temporary relief of minor aches and pains from headaches, colds, minor arthritis and muscular aches. This pain reliever also helps reduce fever.Suggested Age: 18 Years and UpHealth Facts: Contains AspirinProduct Warning: Contains AcetaminophenProduct Form: PowderPrimary Active Ingredient: AcetaminophenPackage Quantity: 1TCIN: 15118388UPC: 042037103729Item Number (DPCI): 094-01-0209Healthcare Disclaimer: Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.WARNING:Item contains aspirin (2-acetoxybenzoic acid; acetylsalicylic acid) www.p65warnings.ca.govIf the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.
Trustpilot
5 days ago
2 months ago